# SDR FDEA201006192068

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5381293320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TRACK AT FRAME 47/48 BETWEEN LT SEAT TRACKS 2 AND 3 HAS CORROSION INSIDE THE SCALLOPS APPROX .5 SQ IN.  REMOVED CORROSION IAW SRM 51-74-10. CHECK LIMITS FOUND OUT OF LIMITS IAW SRM 53-10-15 . R & R ADAPTOR IAW SRM 51-40-21.
